# SDR CA120921003

- Difficulty date: September 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE PASSING 14,000 FT THE SERVICE DIRECTOR REPORTED AN ODOR RESEMBLING DIRTY SOCKS THROUGHOUT THE CABIN.  THE FLIGHT CREW SWITCHED OFF THE NR 1 PACK AND THE ODOR DISSIPATED.   TROUBLESHOOTING COMPLETED IAW FMR M2028728. NO FAULTS FOUND.  IAW FMR BOTH LT AND RT SEAL PRESS REG VALVES REPLACED IAW AMM 72-00-00-800-829.  GROUND RUN AND LEAK CHECKS OK.
